# SDR 9601816301

- Difficulty date: January 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661US
- Make and model: Boeing 747451
- Aircraft serial: 23719
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Upper Deck
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, THE UPPER DECK FLOOR PATH EMERGENCY LIGHTS AT SEAT ROWS 77 TO 79 WERE FOUND INOPERATIVE.    RECONNECTED LIGHT ASSEMBLY PIN AT SEAT 77.  OPERATIONAL CHECK OK.
